×

On stability of non-selfconjugated difference schemes with \(M\)-matrices for evolutionary boundary value problems with elliptic operator over the whole space. (English. Russian original) Zbl 0856.65096

Russ. Math. 39, No. 9, 13-20 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 9 (400), 15-22 (1995).
The purpose of this paper is to study the stability analysis for implicit two-layered schemes for the solution of an initial-boundary value problem in a two-dimensional domain. No numerical experiment is presented. The paper is theoretical in nature.

MSC:

65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
PDF BibTeX XML Cite